# SDR DHL2001727534

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER DOWN STOP O/B BRACKET AT WING T/E HAS ATTACHED RETAINER WITH NICK AND DENTS.  REPLACED RETAINER ON NR 1 SPOILER DOWN STOP O/B BRACKET AT WING LT TRAILING EDGE.
